# SDR DXTA2025120405953

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0445
- Aircraft time: 230 hours, 148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE EMERGENCY EXIT (TOE KICK) FLOOR LEVEL LIGHT AT SEAT 3 DOES NOT ILLUMINATE. ALL OTHER LIGHTS WORK NORMALLY.   REMOVED AND REPLACED SEAT NR 3 CABIN LIGHT ELEMENT. OPS CHECKED GOOD , REINSTALLED UNDER SEAT DRAWER ASSEMBLY, AFT AND UPPER SEAT SKIRT CLOSE OUT COVERS, OPS CHECK GOOD. ALL WORK DONE IAW MM 25-20-21. NO FURTHER DEFECTS NOTED AT THIS TIME.
